Did Painkiller Kill This Doctor After COVID-19 Vaccination?

Spread the love

Did the painkiller, Diclofenac, kill a young doctor after she received her COVID-19 vaccination?

Find out what happened, and what the FACTS really are!

 

Claim : Painkiller Killed This Young Doctor After COVID-19 Vaccination!

This message about the death of a young doctor from a painkiller she received after her COVID-19 vaccination  has gone viral on WhatsApp :

Dr. Hariharini Md died because she was injected Diclofenac by her husband Doctor after Covid Vaccination, so pain killers should not taken after Covid Vaccination. Valuable information

Heartbreaking news!

This young doctor Hariharini sadly passed away today following developing severe anaphylaxis to Ini. Diclofenac which was given to her by her husband at home for myalgia following Covid vaccination.

She died at Meenakshi Mission Hospital, Madurai after a brief battle in ICU.

Did Painkiller Kill This Doctor After COVID-19 Vaccination?

She was doing MD Anaesthesia at Madurai Medical College and was married 4 months ago. Her husband is doing MS Gen Surg at Madurai Medical College.

She belongs to the 2012 Batch from Thanjavur Medical College.

Any type of painkiller especially diclofenac sodium in tablet or injectable form is NOT AT ALL Advisable after getting vaccinated.

The fever or body pain or pain at site of vaccine is common and a body response to the vaccine.

Kindly share with all those who have taken the vaccine or going to take.

 

She Died From A Painkiller, After Her COVID-19 Vaccination, But…

Dr. Hari Harini died after being injected with the painkiller Diclofenac, and it happened after she was vaccinated against COVID-19.

However, her death had nothing to do with the COVID-19 vaccine at all. Here are the facts of her tragic death…

Fact #1 : She Was Vaccinated A Month Earlier

Dr. Hari Harini received her first dose of the Covishield vaccine on 5 February 2021.

Her husband only injected her with Diclofenac on 5 March 2021a month later, when she complained of a fever and body pain.

Fact #2 : Fever + Muscle Pain From Vaccine Only Last A Few Days

Fever and muscle pain are your body’s natural initial response to vaccines, and they last only a few days. Generally just a day or two.

Therefore, the fever and muscle pain Dr. Hariharini experienced a month later, had nothing to do with the vaccine.

Why Thousands Of Vaccinated Israelis Got COVID-19 Anyway

Fact #3 : She Fell Unconscious Within Hours Of Diclofenac Injection

Dr. Harini started vomiting and fell unconscious within hours of her husband injecting her with Diclofenac.

She was rushed to a nearby hospital for medical attention, and then to a tertiary care hospital, before being brought to the Meenakshi Mission Hospital.

According to Dr. Kannan – the Medical Administrator of Meenakshi Mission Hospital, when she arrived, she was hypoxic, with a Glasgow Coma Score of 3 – the lowest possible score.

They could not revive her, and she passed away on 11 March 2021, after being on the ventilator for 4-5 days.

Fact #4 : Diclofenac Can Cause Severe Anaphylaxis

Diclofenac – a Non-Steroidal Anti-Inflammatory Drug (NSAID) – can cause severe anaphylactic reactions when injected, infused, or taken orally.

This side effect is rare, but can quickly turn deadly, especially if it was injected intramuscularly or intravenously infused.

The anaphylactic shock, when it happens, can be counteracted with an intramuscular injection of adrenaline.

Fact #5 : Her Autopsy Confirmed The Anaphylactic Shock

An autopsy was performed on Dr. Hari Harini and the provisional diagnosis was “hypoxic ischaemic encephalopathy due to anaphylactic shock“.

In other words, she suffered from brain damage from a lack of oxygen supply caused by a severe allergic reaction.

Fact #6 : Painkillers Could Dampen Vaccine Efficacy

Vaccines work by tricking your body into thinking that there is a real infection, triggering an immune response that cause “side effects” like injection site pain, fever and muscle aches.

These side effects are really your body’s natural immune response to any infection, and are therefore welcome signs that the vaccines are doing their jobs.

Research have shown that certain painkillers may dampen the body’s response to vaccines. One study even showed that NDAIDs reduce the body’s cytokine and antibody response to an actual COVID-19 infection.

That is likely why the US CDC recently updated its guidance on March 16, 2021, to :

  • avoid taking painkillers BEFORE getting vaccinated against COVID-19
  • treat post-vaccination fever by drinking plenty of fluids and dressing lightly
  • treat pain and discomfort with a cool and wet washcloth, and using or exercising the arm
  • take over-the-counter painkillers after COVID-19 vaccination, with your doctor’s advice

Unless you really need to, try to avoid taking any painkiller for the fever or muscle ache.

Recommended : Can You Take Painkillers Before / After COVID-19 Vaccination?

 

Recommended Reading

 

Support Us!

If you like our work, you can help support us by visiting our sponsors, or even donating to our fund. Any help you can render is greatly appreciated!


About The Author

Related posts

0 Comments

  1. Pingback: Malaysia Buys 3.5 Million CanSino COVID-19 Vaccine Doses! | Rojak Pot

  2. Pingback: SJKC Puay Chai 2 : Class Closed After COVID-19 Case! | The Rojak Pot

  3. Pingback: COVID-19 in Malaysia : 357607 Cases, 341489 Discharged, 1313 Dead

Have something to say? Share it with us!

This site uses Akismet to reduce spam. Learn how your comment data is processed.